# SDR IPXA2025053137890

- Difficulty date: May 12, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 31,092 hours, 20,287 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504658
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR NR 2 ENGINE PYLON OUTBD INTERNAL SKIN, AFT OF THE MID SPAR FITTING HAS EXFOLIATION CORROSION. DOT 8-001. INSTALLED FITTING AFT HINGE REMOVED ON STEP 4 IAW SRM 51-40-02. AND REQUEST OK TO REINSTALL UPPER SILL ANGLE REMOVED ON STEP 27 FOR FOM. INSTALLED UPPER SILL ANGLE REMOVED ON STEP 27 FOR FOM (FASTENERS USED: SAME ONES REMOVED) IAW SRM 51-40-02.
